# SDR YENA2020123100645

- Difficulty date: December 29, 2020
- Submitted: December 31, 2020
- Operation: Air carrier
- Aircraft: N766JB
- Make and model: Airbus A320-232
- Aircraft serial: 3724
- Aircraft time: 47,541 hours, 16,745 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 803588
- Condition: No Test
- Location: Emergency Lights
- Part time: 9,424 hours, 3,587 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 1024, STI - BOS.  EPSU BATT FAILED CAP CHECK ON W/O 1090829 FIN 13WL TALLY 3.  REPLACED BATTERY 13WL AND OPERATIONS GOOD, PER AMM 33-51-38.
